On explicit reciprocity laws.
Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 1-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__313_152190,
author = {Shankar Sen},
title = {On explicit reciprocity laws.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--26},
year = {1980},
volume = {313},
zbl = {0411.12005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__313_152190/}
}
Shankar Sen. On explicit reciprocity laws.. Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 1-26. http://geodesic.mathdoc.fr/item/JRAM_1980__313_152190/